# SDR SWAA2013011611465

- Difficulty date: December 15, 2012
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6555788
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS 328+4" AND BETWEEN STR 17R AND STR 15R IN FWD PAX CABIN.  REPLACED ANGLE LOCATED BETWEEN STR 7R AND STR 17R BS 328+4" FWD PAX CABIN IAW SRM B737-300 51-10-02 ITEM 8, SRM B737-300 51-40-02 AND DWG 65-55788.
